# SDR SWAA2016101708801

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 36,176 hours, 16,815 cycles
- Engine: Ge CFM56*
- Engine time: 36,177 hours, 16,815 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AT 6000FT NR 1 ENGINE LOW OIL INDICATION, FROM 14PSI - 0 PSI ENGINE OIL TEMPERATURE AMBER AT 143 DEGREES, TEMPERATURE NEVER ABOVE REDLINE.  FOUND OIL LEAK FROM NR 4 BEARING HPT.  R&R NR 1 ENGINE PER MT.
